# SDR EE4Y2025011021526

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Nicked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION IT WAS FOUND ON RH WING TRAILING EDGE FIXED TE RIB #5, AT THE HIDRAULIC SYSTEMS HOLES BORE WITH SMALL NICKS. DUE TO NO APPROVED DATA WAS FOUND TO EVALUATE IT, DETAILS WERE SENT TO EMBRAER REQUESTING PERMANENT REPAIR INSTRUCTIONS. THE DISCREPANCIE WAS REPAIRED IAW EMBRAER ETD2024-190-032082 DTD DEC 05 2024 AND COOPESA ENGINEERING ORDER COO-EO-2024-21403-R00 DTD DEC 05 2024. THIS IS A MINOR REPAIR.
